Record number :
1447552
Title of article :
Unbiased minimum-variance state estimation for linear systems with unknown input
Author/Authors :
Cheng، نويسنده , , Yue and Ye، نويسنده , , Hao and Wang، نويسنده , , Yongqiang and Zhou، نويسنده , , Donghua، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2009
Pages :
7
From page :
485
To page :
491
Abstract :
The problem of state estimation for a linear system with unknown input, which affects both the system and the output, is discussed in this paper. A recursive optimal filter with global optimality in the sense of unbiased minimum variance over all linear unbiased estimators, is provided. The necessary and sufficient condition for the convergence and stability is also given, which is milder than existing approaches.
Keywords :
Optimal Estimation , Unbiased minimum variance estimation , Unknown input , Kalman filter
Journal title :
Automatica
Journal title :
Automatica
Serial Year :
2009
Link To Document :
بازگشت